# SDR DALA2022092806364

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737
- Aircraft serial: 31939
- Aircraft time: 23,365 hours, 9,048 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 6554
- Condition: Inoperative
- Location: X
- Part time: 23,362 hours, 9,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3828 -DIV- DIVERTED TO MSP DUE TO LOSS OF ELECTRICAL STAB TRIM. CORRECTIVE ACTION: MAINTENANCE R & R STAB TRIM MOTOR M1659 PER AMM 27-41-71. OPS TEST OK.
